# SDR LS1R073483

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N58AG
- Make and model: Bell OH-58A
- Aircraft serial: 7221131
- Aircraft time: 3,879 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206032309536
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS OUT OF RACE.
